MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device service required prompt, beeping.No patient involvement.
 
Event or Problem Description
Device service required prompt, beeping.No patient involvement.
 
Additional Manufacturer Narrative
Heartsine's investigation of the device confirmed the reported fault of ¿warning, low battery, device service required¿ prompts alongside a flashing red status indicator and failure chirp.When disassembled for investigation, the fault was attributed to failure of the negative terminal pogo pin.Pogo pin faults can be intermittent in nature.Should a connection between the pogo pins and contact collars fail, adverse consequences are likely.

Brand Name
PACKAGE,350P,PP01,EN,350-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key11782081
Report Number3004123209-2021-00143
Device Sequence Number19837870
Product Code MKJ
UDI-Device IdentifierM727SAM350P
UDI-PublicM727SAM350P
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 350P
Device Catalogue Number350-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1